×

zbMATH — the first resource for mathematics

Kähler metrics on elliptic surfaces. (English) Zbl 0354.32011

MSC:
32Q99 Complex manifolds
14J15 Moduli, classification: analytic theory; relations with modular forms
53C55 Global differential geometry of Hermitian and Kählerian manifolds
32J15 Compact complex surfaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Deligne: Formes modulaires et representations l-adiques. Sem. Bourbaki 1968/69, Springer Verlag, Berlin-Heidelberg-New York (1971). · Zbl 0206.49901
[2] K. Kodaira: On compact analytic surfaces. II, III. Ann. of Math., 77, 563-626 (1963); 78, 1-40 (1963). · Zbl 0118.15802
[3] Y. Miyaoka: Extension theorems for Kahler metrics (to appear). · Zbl 0354.32010
[4] A. P. Ogg: Elliptic curves and wild ramification. Amer. J. of Math., 89, 1-21 (1967). JSTOR: · Zbl 0147.39803
[5] T. Shioda: On elliptic modular surfaces. J. Math. Soc. Japan, 24, 20-59 (1972). · Zbl 0226.14013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.